Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 26, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 5, 2009, 11:13 AM CDT for Clinton County, Illinois. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2009, 11:13 AM CDT (16:13 UTC)
- Expired
- Apr 5, 2009, 11:33 AM CDT
- In force
- 20 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Clinton County, IL
The radar
The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 11:20 AM CDT | HAIL 1 | Bartelso, IL | HAIL COVERING THE GROUND. |
| Apr 5, 11:25 AM CDT | HAIL 0.5 | Carlyle, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 422 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 051613
SVRLSX
ILC027-051645-
/O.NEW.KLSX.SV.W.0026.090405T1613Z-090405T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CDT SUN APR 5 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS
* UNTIL 1145 AM CDT
* AT 1113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR GERMANTOWN...OR 8 MILES SOUTH OF BREESE...
AND WAS MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARLYLE...
BECKEMEYER...
SHATTUC...
BOULDER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3851 8935 3850 8937 3848 8958 3854 8964
3874 8922 3874 8914 3853 8915
TIME...MOT...LOC 1613Z 240DEG 47KT 3850 8955
$$
CVKING3 follow-up statements
000
WWUS53 KLSX 051622
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 AM CDT SUN APR 5 2009
ILC027-051645-
/O.CON.KLSX.SV.W.0026.000000T0000Z-090405T1645Z/
CLINTON IL-
1122 AM CDT SUN APR 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN CLINTON COUNTY...
AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BECKEMEYER...OR 6
MILES SOUTHEAST OF BREESE...MOVING NORTHEAST AT 55 MPH.
SPOTTERS HAVE REPORTED LARGE AMOUNTS OF PEA SIZE HAIL ACCUMULATING
ON ROAD SURFACES WITH THIS THUNDERSTORM. A FEW LARGER HAILSTONES ARE
STILL POSSIBLE WITH THIS STORM AS IT MOVES TO THE NORTHEAST. HAIL
COVERED ROADWAYS CAN CAUSE HAZARDOUS DRIVING CONDITIONS.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CARLYLE...HUEY...HOFFMAN...FERRIN...SHATTUC AND BOULDER.
LAT...LON 3855 8915 3850 8944 3860 8950 3874 8922
3874 8914 3873 8914
TIME...MOT...LOC 1620Z 240DEG 47KT 3854 8945
$$
CVKING000
WWUS53 KLSX 051626
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CDT SUN APR 5 2009
ILC027-051645-
/O.CON.KLSX.SV.W.0026.000000T0000Z-090405T1645Z/
CLINTON IL-
1126 AM CDT SUN APR 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN CLINTON COUNTY...
AT 1123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR HUEY...OR NEAR CARLYLE...MOVING
NORTHEAST AT 60 MPH.
QUARTER SIZE HAIL WAS REPORTED IN BARTELSO BY TRAINED WEATHER
SPOTTER. IN ADDITION...NUMEROUS REPORTS CONTINUE TO INDICATE THAT
HAIL IS COVERING THE GROUND AND CAUSING HAZARDOUS DRIVING
CONDITIONS.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
FERRIN...SHATTUC AND BOULDER.
LAT...LON 3855 8916 3854 8939 3860 8944 3874 8922
3874 8914 3855 8915
TIME...MOT...LOC 1625Z 241DEG 52KT 3861 8930
$$
CVKING000
WWUS53 KLSX 051633
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1133 AM CDT SUN APR 5 2009
ILC027-051642-
/O.CAN.KLSX.SV.W.0026.000000T0000Z-090405T1645Z/
CLINTON IL-
1133 AM CDT SUN APR 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE CRITERIA...ALTHOUGH PEA
TO DIME SIZE HAIL WILL CONTINUE TO BE LIKELY WITH THIS STORM AS IT
MOVES NORTHEAST INTO MARION COUNTY ILLINOIS.
LAT...LON 3855 8916 3854 8939 3860 8944 3874 8922
3874 8914 3855 8915
TIME...MOT...LOC 1632Z 240DEG 47KT 3862 8928
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:48 AM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 5, 6:48 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT SUN APR 5 2009
.DISCUSSION...
/500 AM CDT SUN APR 5 2009/
NARROW BROKEN LINE OF TSRA SEEN MOVING UP NEAR THE I-44 CORRIDOR
EARLY THIS MORNING AND LITTLE MOVEMENT IN THIS IS EXPECTED THRU
ABOUT MID MORNING. OTHERWISE...THE NWRN HALF OF THE FA IS
EFFECTIVELY IN THE DRY SLOT OF THIS SYSTEM AS IT WINDS UP OVER ERN
NEBRASKA. SHOULD SEE PCPN FILL IN OVER THE FAR NRN FA AS THE
STACKED LO IS EXPECTED TO PASS THRU THIS AREA. WE HAVE SEEN A FEW
STRONG ELEVATED TSRA WITH SUB-SEVERE HAIL THANKS TO THE VERY
STEEP MID LEVEL LAPSE RATES AND FAVORABLE SHEAR. HOWEVER MOISTURE
IS QUITE NARROW AND THIS HAS LARGELY PREVENTED MORE WIDESPREAD
PCPN FROM DEVELOPING. WE SHOULD SEE A NEW ROUND OF TSRA DEVELOP
AROUND MIDDAY TO THE E OF THE STL METRO AREA AS THE CDFNT MOVES
THRU AND THIS WILL BE A BIT MORE SFC-BASED. FAVORABLE SHEAR IS NOT
GOING ANYWHERE...AND DECENT MID LEVEL LAPSE RATES REMAIN...AND SO
THE POTENTIAL FOR SEVERE STORMS EXISTS FOR EARLY THIS AFTERNOON IN
SWRN IL.
CDFNT IS GOING TO COME IN TWO SHOTS...WITH THE FIRST TO MOVE THRU
MUCH OF THE FA THIS MORNING AND EARLY AFTERNOON WHICH WILL SHIFT
WINDS TO THE W AND PLATEAU TEMPS OUT...AND THE SECOND TO MOVE THRU
THIS AFTERNOON WHICH WILL DRAMATICALLY INCREASE THE WIND SPEEDS
AND DROP TEMPS RAPIDLY.
AS THE LO PRES CENTER MOVES PAST THE FA BY MID AFTERNOON...LOOK
FOR MORE STEADY/WIDESPREAD PCPN ON THE BACKSIDE TO STEADILY DROP
SWD THRU THE NRN THIRD OF THE FA BY LATE THIS AFTERNOON. THIS PCPN
WILL EVENTUALLY EXPAND SWD TO THE I-70 CORRIDOR THIS EVENING AND
AREAS FURTHER TO THE S LATER TONIGHT. COLDER AIR WILL CHANGE THE
PCPN OVER FROM RAIN TO SNOW MOST AREAS BY MIDNIGHT...WITH A FEW
HOLDOUTS TO THE SE AND E OF KSTL NOT CHANGING OVER UNTIL LATE.
THERE COULD BE SOME AREAS TO SEE DECENT SNOWFALL WITH REDUCED
VSBYS TONIGHT...BUT WARM GROUND AND ABOVE FREEZING TEMPS FOR THE
FIRST PART OF THE EVENT WILL HINDER ACCUMS. FOR NOW HAVE AN INCH
OR LESS FOR THE NRN THIRD OF THE FA...WITH DUSTING OR NONE FOR THE
REMAINDER OF THE FA.
SCT SNOW SHOWERS WILL PERSIST THRU MONDAY AND PERHAPS INTO MONDAY
NIGHT...AT LEAST AS FLURRIES. DEEP CYCLONIC FLOW FINALLY LOOSENS
ITS GRIP SOME BY TUESDAY...WHERE CLOUDS CAN CLEAR OUT AND WINDS
CAN DIMINISH.
AN ITEM OF CONCERN WILL BE THE WINDS TONIGHT...WITH 40KTS AT H925
COINCIDENT WITH REGION OF HI SFC PRES RISES. THIS WILL LEAD TO
WIND GUSTS IN SOME PARTS OF THE FA TO AT LEAST 40MPH IF NOT
HIGHER. HAVE TIME TO EVALUATE THIS FOR POSSIBLE WIND ADVISORY AND
WILL LET DAY CREW MAKE THE FINAL CALL ON THIS.
THE MAIN WX STORY OVER THESE NEXT FEW DAYS...HOWEVER...WILL BE THE
COLD. GENERAL WX MAP SCENARIO AND FORECAST LOOKS LIKE SOMETHING
OUT OF FEBRUARY FOR THE EARLY PART OF THIS WEEK. HAVE CONVERTED
PART OF THE FREEZE WATCH TO A WARNING FOR AREAS WE HAVE DECENT
CONFIDENCE IN DROPPING BELOW 32F FOR A FEW HOURS...WHILE THE REST
WAS LEFT AS A WATCH FOR THE DAY SHIFT TO MAKE A FINAL
DETERMINATION. THE FREEZE WATCH CONTINUES FOR MUCH OF THE AREA...
WHOSE GROWING SEASON HAS BEGUN...FOR MONDAY AND TUESDAY NIGHTS.
TES
&&
.AVIATION...
/639 AM CDT SUN APR 5 2009/
FOR THE 12Z TAFS...
A VARIETY OF BAD AVIATION WEATHER WILL AFFECT THE BI-STATE REGION
TODAY AND TONIGHT. FIRST...SCATTERED THUNDERSTORMS WILL CONTINUE
THIS MORNING ALONG AND EAST OF THE I-44/I-70 CORRIDORS IN MISSOURI
AND ILLINOIS RESPECTIVELY. GUIDANCE IS PRETTY CONSISTENT IN ENDING
THE THUNDERSTORM THREAT ACROSS SOUTHWEST ILLINOIS BETWEEN 18-20Z
TODAY. MEANWHILE...THE STORM SYSTEM WHICH IS CURRENTLY CENTERED
OVER NORTHWEST MISSOURI WILL CONTINUE MOVING EAST...SHIFTING THE
WIND TO THE WEST AND THEN NORTHWEST. WILL SEE LOW MVFR CIGS OVER
WESTERN MISSOURI MOVE EASTWARD WITH THE STORM AND WIND WILL
INCREASE TO 15-25KTS WITH HIGHER GUSTS ON THE COLD SIDE OF THE
SYSTEM. RAIN SHOWERS WILL TURN TO SNOW SHOWERS THIS EVENING AS
COLD AIR RUSHES IN. VSBYS SHOULD DROP TO MVFR IN THE RAIN/SNOW BUT
THINK CIGS WILL DROP TO IFR.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WATCH FROM MONDAY EVENING THROUGH WEDNESDAY MORNING FOR
AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
LINCOLN-MONITEAU-MONTGOMERY-OSAGE-ST. CHARLES-WARREN-
WASHINGTON.
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-LINCOLN-MONITEAU-
MONTGOMERY-OSAGE-ST. CHARLES-WARREN-WASHINGTON.
FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
IRON-JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-ST. LOUIS-ST.
LOUIS CITY-STE. GENEVIEVE.
IL...FREEZE WATCH FROM MONDAY EVENING THROUGH WEDNESDAY MORNING FOR
CALHOUN IL-JERSEY IL.
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR CALHOUN IL-
JERSEY IL.
FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
BOND IL-CLINTON IL-FAYETTE IL-MADISON IL-MARION IL-MONROE
IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 5, 5:25 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 525 AM CDT SUN APR 5 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 525 AM CDT SUN APR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL LATE THIS AFTERNOON FOR PARTS OF SOUTH CENTRAL AND SOUTHWESTERN ILLINOIS... WHERE A FEW STORMS WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WIND GUSTS. ELSEWHERE ACROSS PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI...EXPECT SCATTERED THUNDERSTORMS MAINLY DURING THE MORNING HOURS. WEST AND NORTHWEST WINDS WILL GUST TO 40 MPH LATE THIS AFTERNOON AND TONIGHT. SNOW WILL BE LIKELY ACROSS THE MUCH OF THE AREA TONIGHT... ESPECIALLY FOR AREAS NORTH OF INTERSTATE 70. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED...ALTHOUGH SOME SPOTS IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS MAY SEE CLOSE TO AN INCH. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES OVER PARTS OF CENTRAL...EAST CENTRAL...AND SOUTHEAST MISSOURI...AS WELL AS CALHOUN AND GREEN COUNTIES IN ILLINOIS. THIS WILL LIKELY CAUSE HARM TO ANY VEGETATION THAT HAS ALREADY STARTED TO GROW. A FREEZE WARNING HAS BEEN ISSUED FOR THESE AREAS. FOR FURTHER INFORMATION...PLEASE REFER TO THE WARNING PRODUCT. ELSEWHERE WHERE THE GROWING SEASON HAS BEGUN...WHICH INCLUDES PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...LOW TEMPERATURES TONIGHT WILL BE IN THE LOWER 30S. A FREEZE WATCH REMAINS IN EFFECT FOR THESE AREAS. FOR FURTHER INFORMATION... PLEASE REFER TO THE WATCH PRODUCT. MODERATE AND MAJOR FLOODING IS FORECAST TO PERSIST ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SNOW SHOWERS ARE EXPECTED OVER MUCH OF THE AREA ON MONDAY. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 20S ON MONDAY NIGHT AND TUESDAY NIGHT WHICH WILL LIKELY CAUSE HARM TO ANY VEGETATION THAT HAS ALREADY STARTED TO GROW. A FREEZE WATCH REMAINS IN EFFECT FOR THIS TIME PERIOD. FOR FURTHER INFORMATION... PLEASE REFER TO THE WATCH PRODUCT. THE NEXT STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TO THE REGION ON THURSDAY AND THURSDAY NIGHT. MODERATE AND MAJOR FLOODING IS FORECAST TO PERSIST ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ILLINOIS UNTIL LATE THIS AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Special weather statement, Apr 5, 9:42 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 942 AM CDT SUN APR 5 2009 ILZ070-074-051530- MARION IL-WASHINGTON IL- 942 AM CDT SUN APR 5 2009 ...SIGNIFICANT WEATHER ADVISORY FOR MARION AND WASHINGTON COUNTIES UNTIL 1030 AM CDT... AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LIVELY GROVE...OR 10 MILES WEST OF NASHVILLE...MOVING NORTHEAST AT 55 MPH. PEA TO PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ADDIEVILLE... NASHVILLE...COVINGTON...HUEGELY...NEW MINDEN...BEAUCOUP...HOYLETON... IRVINGTON...CENTRALIA...WAMAC...CENTRAL CITY...JUNCTION CITY...WALNUT HILL AND SANDOVAL. CVKING
Local storm report, Apr 5, 9:47 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL MARISSA 38.26N 89.75W
04/05/2009 M1.00 INCH ST. CLAIR IL AMATEUR RADIO
REPORTS OF QUARTER SIZE HAIL COVERING THE GROUND.
&&
EVENT NUMBER LSX0901706
DYESpecial weather statement, Apr 5, 9:57 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 957 AM CDT SUN APR 5 2009 MOZ065-073>075-051545- JEFFERSON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO- 957 AM CDT SUN APR 5 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON... SOUTHEASTERN WASHINGTON...NORTHWESTERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 1045 AM CDT... AT 956 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF IRONDALE...OR 8 MILES SOUTH OF POTOSI...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...IRONDALE...MINERAL POINT...POTOSI...FRANKCLAY...LEADWOOD...CADET...BONNE TERRE... DESLOGE...VALLES MILL AND FRENCH VILLAGE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS. CVKING
Local storm report, Apr 5, 10:18 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1017 AM HAIL BONNE TERRE 37.92N 90.55W
04/05/2009 E0.70 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901707
GKSLocal storm report, Apr 5, 10:22 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 AM CDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL BONNE TERRE 37.92N 90.55W
04/05/2009 E1.00 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901708
GKSLocal storm report, Apr 5, 11:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 AM CDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1054 AM HAIL NEW ATHENS 38.32N 89.88W
04/05/2009 M0.25 INCH ST. CLAIR IL TRAINED SPOTTER
REPORTS OF PEA SIZE HAIL COVERING THE GROUND.
&&
EVENT NUMBER LSX0901709
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:35 AM CDT | Freeze Warning | LSX | Bond, Calhoun, Jersey, Madison, Monroe, Saint Clair | 28 hr |
| Apr 5, 7:38 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 37 min |
| Apr 5, 7:54 AM CDT | Severe Thunderstorm Warning | LSX | Washington | 36 min |
| Apr 5, 9:07 AM CDT | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 38 min |
| Apr 5, 10:27 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 26 min |
| Apr 5, 3:25 PM CDT | Freeze Warning | LSX | Bond, Calhoun, Clinton, Fayette, Jersey, Madison and 5 more | 41 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.